# SDR SWAA2015050139201

- Difficulty date: April 24, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 39,791 hours, 26,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910784
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD FRAME CRACKED AT UPPER OTBD END.  REPAIRED FRAME IAW SRM & DWG.
